# SDR ASAA2021120536797

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 47,866 hours, 14,137 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL TANK AND TOTAL FUEL QUANTITY INTERMITTANT. BEGAN IN DESCENT AND CONTINUED UNTIL PARKING. GROUNDED - YES. PERFORMED FQIS BITE TEST REF B737-800 FIM 28-41 TASK 801 PAST FLIGHT LEG SHOWS FAULT 28-41109 PROCESSOR FAILED. FQIS BITE TEST PASSES.
